# SDR SWIA972495

- Difficulty date: March 22, 2001
- Submitted: April 12, 2001
- Operation: Air carrier
- Aircraft: N251YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120251
- Aircraft time: 18,986 hours, 26,735 cycles
- Engine: Pwa PW118B
- System (JASC): 2210 · Autopilot System
- Part: Switch
- Condition: Faulty
- Location: Autopilot
- Part time: 0 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

AUTOPILOT TRANSFER SWITCH WILL NOT TRANSFER FROM FIRST OFFICER SIDE.  WHEN AUTOPILOT IS ENGAGED, TRIM WHEEL RAPIDLY TRIMS NOSE UP.  INSPECTED AND REPLACED LAMPS AND F/O''S TRANSFER SWITCH.  FOUND LOOSE SCREW INSIDE.  REPAIRED, OPS CHECKS GOOD.  AUTOPILOT TESTS GOOD.
